On games over the unit square

Parthasarathy, T. (1970) On games over the unit square SIAM Journal on Applied Mathematics, 19 (2). pp. 473-476. ISSN 0036-1399

Full text not available from this repository.

Official URL: http://link.aip.org/link/?SMJMAP/19/473/1

Related URL: http://dx.doi.org/10.1137/0119047


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
ID Code:90923
Deposited On:15 May 2012 09:53
Last Modified:15 May 2012 09:53

Repository Staff Only: item control page